# SDR HALA0600873

- Difficulty date: November 15, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 15,277 hours, 2,948 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG L ENG FIRE LP2.  REPLACED LT ENG LOWER AFT FIRE DETECTOR HARNESS TEST OK PER FIM 26-11-00, FIG 104.
